Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 3, страницы 127–145 (Mi ljm164)  

Cohomological approach to poisson structures on nonlinear evolution equations

I. S. Krasil'shchikab

a Independent University of Moscow
b All-Union Correspondence Engineering-Construction Institute

Аннотация: Let $\mathcal E$ be a differential equation, and let $\mathcal F=\mathcal F(\mathcal E)$ be the function algebra on the infinite prolongation $\mathcal E^\infty$. Consider the algebra $\mathcal A=\Lambda^*(\mathcal F)$ of differential forms on $\mathcal F$ endowed with the horizontal differential $d_h\colon\mathcal A\to\mathcal A$. A Poisson structure $\mathsf P$ on $\mathcal E$ is understood as the homotopy equivalence class (with respect to $d_h$) of a skew-symmetric super bidifferential operator $\mathsf P$ in $\mathcal A$ satisfying the condition $[[\mathsf P,\mathsf P]]^s=0$, $[[\bullet,\bullet]]^s$ being the super Schouten bracket.
A description of Poisson structures for an evolution equation with an arbitrary number of space variables is given. It is shown that the computations, in essence, reduce to solving the operator equation $P\circ\widehat\ell_{\mathcal E}+\ell_{\mathcal E}\circ P=0$. We demonstrate that known structures for some evolution equations (e.g., the KdV equation) are special cases of those considered here.

Ключевые слова: nonlinear evolution differential equations, Poisson structures, Hamiltonian formalism.

Полный текст: PDF файл (233 kB)

Реферативные базы данных:
Представлено: Б. Н. Шапуков
Поступило: 27.07.1999
Язык публикации: английский

Образец цитирования: I. S. Krasil'shchik, “Cohomological approach to poisson structures on nonlinear evolution equations”, Lobachevskii J. Math., 3 (1999), 127–145

Цитирование в формате AMSBIB
\RBibitem{Kra99}
\by I.~S.~Krasil'shchik
\paper Cohomological approach to poisson structures on nonlinear evolution equations
\jour Lobachevskii J. Math.
\yr 1999
\vol 3
\pages 127--145
\mathnet{http://mi.mathnet.ru/ljm164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1743135}
\zmath{https://zbmath.org/?q=an:0938.35010}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm164
  • http://mi.mathnet.ru/rus/ljm/v3/p127

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:129
    Полный текст:71
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021